# SDR AWXA200601467

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON WEB AT FLOOR STRUCTURE IN PAX CABIN Y 1265 AND BETWEEN FS 69 TO FS 70.  REPLACED WEB AT FLOOR STRUCTURE IN PAX CABIN Y 1265 AND FS 69 TO FS 70 IAW 51-72-11 PAGE 1 AND 2 SRM.
